# SDR SWAA2022121983110

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 10,433 hours, 4,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING FWD OF THE OVER WING EXIT FWD DOOR CAPT SIDE.   REPLACED LEFT FWD OVER WING EMERGENCY EXIT DOOR LIGHT LENS PER AMM 33-51-01. OPS CKS GOOD
